CHEN, HUNG-JUNG (2001) A VARIED FORM OF THE NAGEL–SCHRECKENBERG MODEL. International Journal of Modern Physics B, 15 (26). 3453-3464 doi:10.1142/s0217979201007348
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | A VARIED FORM OF THE NAGEL–SCHRECKENBERG MODEL | ||
Journal | International Journal of Modern Physics B | ||
Authors | CHEN, HUNG-JUNG | Author | |
Year | 2001 (October 20) | Volume | 15 |
Issue | 26 | ||
Publisher | World Scientific Pub Co Pte Lt | ||
DOI | doi:10.1142/s0217979201007348Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 8903918 | Long-form Identifier | mindat:1:5:8903918:0 |
GUID | 0 | ||
Full Reference | CHEN, HUNG-JUNG (2001) A VARIED FORM OF THE NAGEL–SCHRECKENBERG MODEL. International Journal of Modern Physics B, 15 (26). 3453-3464 doi:10.1142/s0217979201007348 | ||
Plain Text | CHEN, HUNG-JUNG (2001) A VARIED FORM OF THE NAGEL–SCHRECKENBERG MODEL. International Journal of Modern Physics B, 15 (26). 3453-3464 doi:10.1142/s0217979201007348 | ||
In | (2001, October) International Journal of Modern Physics B Vol. 15 (26) World Scientific Pub Co Pte Lt |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |